# SDR ASAA2014052207916

- Difficulty date: May 22, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 23,797 hours, 7,303 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK ZONE TEMP LIGHT ILLUMINATES ON RECALL.  ACFT GROUNDED.  PERFORMED TASK 21-61-00-700-806-002 PACK/ZONE TEMP CONTROLLER BITE TEST.  NO FAULTS FOUND AFTER RESET.  NO HISTORY 60 DAYS.
